# SDR N114EL1

- Difficulty date: December 15, 2004
- Submitted: December 16, 2004
- Operation: General aviation
- Aircraft: N114E
- Make and model: Tmpson NAVIOND
- Aircraft serial: NAV416
- Aircraft time: 2,879 hours
- Engine: Cont O470*
- System (JASC): 2720 · Rudder Control System
- Part: Control Arm
- Part number: 63457003
- Condition: Separated
- Location: Rudder Pedals
- Part time: 2,879 hours
- Component: Rudder Pedal As, Piper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: O

## Discrepancy

ON THE RUDDER PEDAL ASSY, THE RUDDER CONTROL ARM ASSEMBLY , TRIM ARM BROKE OFF AT PARENT METAL SUROUNDING THE WELD POINT.  PILOT REPORTED LOSS OF RUDDER TRIM INPUT.  NO HISTORY OF PART REPLACMENT. P/N 63457-003.  2879.3 HOURS TOTAL AIRCRAFT TIME.  HAND TOW BAR FOR THIS AIRCRAFT WAS FOUND BENT ABOUT 20 DEGREES ABOUT ONE MONTH PRIOR TO LOSS OF RUDDER TRIM INPUT.  REPLACEMENT PART WAS INSTALLED AND FUNTIONAL CHECK FLIGHTS WERE FLOWN WITHOUT DIFFICULTY.
